MAUDE Adverse Event Report: ST PAUL DELTEC VALVED PEEL-AWAY SHEATH INTRODUCER; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCU

ST PAUL DELTEC VALVED PEEL-AWAY SHEATH INTRODUCER; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCU
Model Number 21-4477-24
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, with a patient on the table, the surgeon attempted to use the port but the introducer was too large to fit into the lock on the port.Two (2) trays were attempted.No patient injury was reported.
 
Additional Manufacturer Narrative
The samples were returned and visually inspected at a distance of 12 in to 16 in under normal conditions of illumination.The catheter received is bigger than required.One (1) video was received which showed: the two shelf box where the product was extracted; the catheter from each box would not fit inside an introducer; the catheter was bigger than the introducer; attempt to connect the catheter to the port and it was not possible to fit the catheter between the sleeve and the tube.The reported problem was confirmed and it can be concluded that the most likely root cause was during the packaging process (pick and place) of the catheter.The device history record (dhr) review indicated that there were no deviations or issues that were encountered related with the event reported.The lot was manufactured in compliance with the specifications of the device.This remediation mdr was generated under protocol (b)(4) , as a result of warning letter cms# (b)(4).

Brand Name
DELTEC VALVED PEEL-AWAY SHEATH INTRODUCER
Common Device Name
PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCU
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15397526
Report Number3012307300-2022-18483
Device Sequence Number5057238
Product Code LJT
UDI-Device Identifier10610586039997
UDI-Public10610586039997
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2024
Device Model Number21-4477-24
Device Catalogue Number21-4477-24
Device Lot Number3921849
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date09/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown